# SDR JJBA20240412024

- Difficulty date: April 5, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 46-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF3 FLOOR STRUCTURE AREA, CRACK FOUND ON RH OMEGA BEAM OUTBD ANGLE BTW R 46-50. RH OMEGA BEAM OUTBD ANGLE BTW FR 46-50 REMOVED FOR REPLACEMENT. POST AT FR 50 REMOVED FOR ACCESS. RH OMEGA BEAM OUTBD ANGLE DRILLED AND READY TO INSTALL. POST RH AT FR50 REINSTALLED. R OUTBD ANGLE BTW FR 46-50 UNDER OMEGA BEAM REPLACED
